PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 75-79
Tytuł artykułu

On products of starlike functions. I

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We deal with functions given by the formula $F(z) = zG'(z) = z∏_{j=1}^n (f_j(z)/z)^{a_j}$ where $f_j(z)$ are starlike of order $α_j$ and $a_j$ are complex constants. In particular, radii of starlikeness and convexity as well as orders of starlikeness and convexity are found.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
75-79
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-11
Twórcy
  • Institute of Mathematics, Bulgarian Academy of Sciences, P.O. Box 373, 1090 Sofia, Bulgaria
Bibliografia
  • [1] H. Silverman, Products of starlike and convex functions, Ann. Univ. Mariae Curie-Skłodowska 29(1975), 109-116.
  • [2] A. W. Goodman, Univalent Functions, Mariner, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.